MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON CONCHA NEPTUNE; HUMIDIFIER, RESPIRATORY GAS, (

TELEFLEX MEDICAL HUDSON CONCHA NEPTUNE; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN913776
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 13 devices were taken from current production (425-00 concha neptune lot # 73h210002r) at the manufacturing facility and were inspected.During the test, issue reported "unit powers off intermittently" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "heater periodically shuts down at random".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned for evaluation.A visual exam was performed and there were no major defects observed.Functional testing was performed and the unit was connected to 120vac.The unit passed the initial power connect test and navigated through the power-on self-test (p.O.S.T.) with no issues.During the temperature display accuracy test the unit displayed the correct temperatures and properly alarmed in the high temperature scenario.The unit was then prepared for the functional bench test where a water reservoir bottle, an adult breathing circuit (880-36kit), a 382-10 conchasmart column, airflow, and dual temperature probes were connected to the unit.The settings were set to full rainout, invasive, at 37 degrees c.The unit shut off during the test.The unit was opened and the power supply board was replaced with a known good lab inventory power supply board.This time, the unit successfully navigated all pre-operational self-tests again and was functioning in real time.The unit functioned without any interruption and was able to heat up to the set temperature of 37 degrees c with the lab inventory power supply board.Testing confirms the unit had a faulty power supply board.The reported complaint has been confirmed.The sample was returned with a defective power supply pcba.A device history record review was performed with no evidence to suggest a manufacturing related issue.Each concha neptune device is inspected 100% during manufacturing assembly, it is unlikely that this defect was present at the time of release.The sample was manufactured in 2009 and was designed for a minimum of 5 years.Based on the information available, it appears that unintentional user error - normal wear caused or contributed to this event.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
HUDSON CONCHA NEPTUNE
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12646941
Report Number3003898360-2021-00937
Device Sequence Number1295689
Product Code BTT
UDI-Device Identifier14026704646811
UDI-Public14026704646811
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN913776
Device Catalogue Number425-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown